# SDR UPS07M50139

- Difficulty date: April 24, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 49,281 hours, 7,576 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT LEADING EDGE LWR COMPT 519CB (PRESSURE REFUEL) FOUND STIFFENER DOUBLER SUSPECTED CRACK AS MARKED.  HFEC INSP CUTOUT FOUND CRACK APPROX .25 INCH.  LEFT WING LEADING EDGE LWR COMPT 519CB (PRESS REFUEL) RIBS REMOVED.  CRACK AREA TRIMMED OUT.  HFEC CUTOUT ON TRIMMED EDGE FOUND NO CRACK.  NEW REPAIR FILLERS 02EA, DOUBLER & ANGLES 06EA FAB, HEAT TREATED & HOLES DRILLED.  REPAIRED PARTS & TRIMMED AREA REPROTECTED & PAINTED.  REPAIR PARTS INSTALLED.
